Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

· Registered
Joined
·
15 Posts
Discussion Starter · #1 ·
I recently decided I wanted off the paxil/seroxat in favour of going back to my old drug Prozac. In doing this I dropped from 60mg to 30mg and then 2 weeks later I dropped from 30mg to 15mg. Unknown by me when doing this was the withdrawl symptoms I would feel.Ive been terribly anxious, hot sweats, agitation, sleeplessness.....the lot. Anyway I spoke to my doctor and now Im going to increase the dose back to 45mg and when Im feeling better start to taper down in MUCH SLOWER doses (e.g 5mgs).Really I just wanted to know if anyone else had been in the same situation and how long it took for the withdrawl effects to disspear after increasing the dosage.Bye for now,Rach
 

· Registered
Joined
·
9 Posts
60mg seems a really high dosage for a strong drug as seroxat. How long have you been taking it?Also, i believe the half-life of seroxat is really low, like 1 or 2 days or something. That's probably why the side effects are so severe espescially when you use such high dosages for a long time.Maybe you should decrease dosage with 5mg during 7 day intervals. Let your body get accustomed to gradually smaller dosages of seroxat before quitting as a whole. Good luck.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top